# SDR UPS98226734

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 652176618
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, R/W O/B AILERON I/B FITTING ON AILERON CORRODED AT ACTUATOR MOUNT ATTACHMENT.  REMOVED AND REPLACED AILERON IAW MM 27-10-31.
